# SDR UALA2009091102870

- Difficulty date: September 10, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 70,805 hours, 11,500 cycles
- Engine: Pwa PW4060
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: S231T1011
- Part serial: 331
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ALT DISAGREE CONDITION.  FLIGHT WAS TAKEN OUT OF RVSM EN ROUTE AND FLEW AT FL270.  REPLACED FIRST OFFICER'S ALTIMETER, GROUND CHECK NORMAL.
